# SDR A6WA201040584

- Difficulty date: August 11, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RBL 9 CRACKED INBD SIDE FROM LOWEST RIVET TO EDGE OF POST REPAIR BY INCORPORATION OF REO 601R-53-41-260, REV D, 601R-53-41-609, REV B & REO 601R-53-41-1116, REV A TO LT AND RT SIDES, LBL 27 TO RBL.
